# SDR SIMA20121231007

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 23,637 hours, 21,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2115
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2997 THE CREW REPORTED THEY RECEIVED A FLAP FAIL EICAS MESSAGE WITH FLAPS NOT MOVING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MEL 27-09 WAS ISSUED PRIOR TO FLIGHT AND UNFORTUNATELY THE WRONG CHANNEL WAS MEL'D, PROBLEM IS ON NR 1 CHANNEL.  WHEN THIS  INTERMITTENT FAULT IS ACTIVE IT POSTS A CMC MESSAGE OF 'FLAP FEEDBACK POS FAIL'. AND A NON EXTINGUISHABLE 'SPS ADVANCE' (GROUNDING ITEM).  PERFORMED ELECTRICAL CHECKS OF FPTU INPUT TO THE FECU IAW FIM, NO DEFECTS NOTED.  SUSPECT INTERNAL FAULT TO THE FECU.  REMOVED AND REPLACED THE FECU IAW EMB140 AMM 27-53-02.  PERFORMED OPS CHECK IAW EMB 140 AMM 27-53-00.  OPS CHECK GOOD AT THIS TIME.
